C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS 3CG, GUARDIVA, PROBE COVER, BELDAR NG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer, occurrences of a leaking t-lock in the last week.Additional information received may 31, 2023: "leaking of flush through stopper on t connector at the wire exit area.Leaking when flushed, and pulling air into syringe when aspirating to check blood return.No patient injury or harm, however significant risk to patient (infection, air embolus) and inserter (blood exposure).Event did not interrupt the administration of any medications or cause a clinically significant delay in medication." it was reported this occurred with two devices.This report addresses the first device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.